# SDR DJFA2006263

- Difficulty date: June 12, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N696TA
- Make and model: Beech 400A
- Aircraft serial: RK301
- Aircraft time: 4,964 hours, 4,175 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER BRACKET INSPECTION AS PART OF THE (A) LEVEL INSPECTION BOTH THE LT AND RT IB HORIZONTAL STABILIZER ROLLER BRACKET RIB STRUCTURES AND BRACKETS WERE FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NUMBER 70.
